Opiates Raise Atrial Fibrillation Risk; AFib Makes Heart Attacks More Likely


Opiates Raise Atrial Fibrillation Risk; AFib Makes Heart Attacks More Likely

Researchers say using opioids such as hydrocodone can increase your risk of developing an irregular heartbeat, and an irregular heartbeat can make you more likely to have the most common kind of heart attack.
If you have atrial fibrillation, your risk of suffering the most common type of heart attack goes up.

And if you take an opioid such as hydrocodone, you’re increasing your risk of developing an irregular heartbeat in the first place.

That’s the conclusion of two new studies released today.

To read more please click this link:
http://www.chronicintractablepainandyou.net/apps/forums/topics/show/13177444-opiates-raise-atrial-fibrillation-risk-afib-makes-heart-attacks-more-likely

Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s